IJMNTA  Vol.2 No.4 , December 2013
On Dislocated Metric Topology

In this paper, we give a comment on the dislocated-neighbourhood systems due to Hitzler and Seda [1]. Also, we recover the open sets of the dislocated topology.

Cite this paper
M. Ahmed, F. Zeyada and G. Hassan, "On Dislocated Metric Topology," International Journal of Modern Nonlinear Theory and Application, Vol. 2 No. 4, 2013, pp. 228-231. doi: 10.4236/ijmnta.2013.24032.
[1]   P. Hitzler and A. K. Seda, “Dislocated Topologies,” Journal of Electrical Engineering, Vol. 51, No. 12, 2000, pp. 3-7.

[2]   A. Batarekh and V. S. Subrahmanian, “Topological Model Set Deformations in Logic Programming,” Fundamenta Informaticae, Vol. 12, No. 3, 1998, pp. 357-400.

[3]   M. S. El Naschie, “A Review of E-Infinity Theory and the Mass Spectrum of High Energy Particle Physics,” Chaos, Solitons and Fractals, Vol. 19, No. 1, 2004, pp. 209-236.

[4]   M. S. El Naschie, “The Idealized Quantum Two-Slit Gedanken Experiment Revisted-Criticism and Reinterpretation,” Chaos, Solitons and Fractals, Vol. 27, No. 1, 2006, pp. 9-13. http://dx.doi.org/10.1016/j.chaos.2005.05.010

[5]   P. Hitzler, “Generalized Metrics and Topology in Logic Programming Semantics,” Ph.D. Thesis, National University of Ireland, University College, Cork, 2001.

[6]   A. K. Seda, ‘Topology and the Semantics of Logic Programs,” Fundamenta Informaticae, Vol. 24, No. 4, 1995, pp. 359-386.

[7]   S. G. Matthews, “Metric Domains for Completeness,” Ph.D. Thesis, University of Warwick, Warwick, 1986.